MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE 6FR DUAL LUMEN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE 6FR DUAL LUMEN; CHRONIC CATHETERS
Catalog Number 0700615
Medical Device Problem Codes Component Missing (2306); Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that prior to a chronic catheter placement procedure, the catheter allegedly received with no label and expiration date.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one sealed 6f powerline d/l catheter kit was received for evaluation and one electronic photo was provided for review.Upon visual evaluation, the product tyvek label was noted to be missing from the top of the package.Manufacturing site evaluation states that the product tyvek label was noted to be missing from the top of the package.An initial view showed a sealed package, the front of the outer packaging was observed, and the unit label was not present, no tears or significant damage were observed on the front of the packaging, the back of the packaging showed a literature kit attached to the transparent part of the tray.Therefore, the investigation is confirmed for the reported device markings/labelling issue.The definitive root cause could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3, h6 (method) h11: e1, h6 (result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one sealed 6f powerline d/l catheter kit was received for evaluation and one electronic photo was provided for review.Upon visual evaluation, the product tyvek label was noted to be missing from the top of the package.Manufacturing site evaluation states that the product tyvek label was noted to be missing from the top of the package.An initial view showed a sealed package, the front of the outer packaging was observed, and the unit label was not present, no tears or significant damage were observed on the front of the packaging, the back of the packaging showed a literature kit attached to the transparent part of the tray.Therefore, the investigation is confirmed for the reported device markings/ labelling issue.The definitive root cause was determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one sealed 6f powerline d/l catheter kit was received for evaluation and one electronic photo was provided for review.Upon visual evaluation, the product tyvek label was noted to be missing from the top of the package.Manufacturing site evaluation states that the product tyvek label was noted to be missing from the top of the package.An initial view showed a sealed package, the front of the outer packaging was observed, and the unit label was not present, no tears or significant damage were observed on the front of the packaging, the back of the packaging showed a literature kit attached to the transparent part of the tray.Therefore, the investigation is confirmed for the reported no label on outer package issue.The definitive root cause was determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3.H11: h6 (device).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POWERLINE 6FR DUAL LUMEN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20170724
Report Number3006260740-2024-05073
Device Sequence Number8250312
Product Code LJS
UDI-Device Identifier00801741036606
UDI-Public(01)00801741036606
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700615
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer10/24/2024
03/07/2025
05/29/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/18/2024
03/12/2025
06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown